| Title | Stability on Time-Dependent Domains |
| Publication Type | Journal Article |
| Year of Publication | 2014 |
| Authors | Krechetnikov R., Knobloch E. |
| Journal | JOURNAL OF NONLINEAR SCIENCE |
| Volume | 24 |
| Pagination | 493-523 |
| Date Published | JUN |
| Title | Stability on Time-Dependent Domains |
| Publication Type | Journal Article |
| Year of Publication | 2014 |
| Authors | Krechetnikov R., Knobloch E. |
| Journal | JOURNAL OF NONLINEAR SCIENCE |
| Volume | 24 |
| Pagination | 493-523 |
| Date Published | JUN |